MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Precision? Montage? MRI; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION Precision? Montage? MRI; Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Model Number SC-1200
Medical Device Problem Code Charging Problem (2892)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 01/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient was experiencing pain at the ipg and the patient was unable to charge the ipg.The patient underwent a procedure wherein the implantable pulse generator (ipg) and spinal cord stimulator (scs) leads were replaced with an mri compatible device.The patient was doing well postoperatively and the explanted devices were retained by the medical facility and will not be returned.
 
Additional Manufacturer Narrative
Block b3: exact date unknown, event occurred in january 2026.Additional suspect medical device components involved in the event: model number/catalog number: sc-2138-70.Serial number: (b)(6).Batch/lot number: 120017.Model/catalog description: phase iii linear leaad - 70cm.Unique identifier (udi)#: this product was distributed prior to implementation of unique identifier (udi) requirements and as a result, the complete udi is not available.Applicable us product data has been included in this report.Model number/catalog number: sc-2138-70.Serial number: (b)(6).Batch/lot number: 124390.Model/catalog description: phase iii linear leaad - 70cm.Unique identifier (udi)#: this product was distributed prior to implementation of unique identifier (udi) requirements and as a result, the complete udi is not available.Applicable us product data has been included in this report.Investigation results: all explanted devices were not returned for analysis; therefore, a technical analysis could not be performed.Device history record: it was confirmed that this device met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Labeling review: review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.No updates are required to the ifu as a result of this event.Investigation conclusion: all explanted devices were not returned for analysis and the complaint as reported could not be confirmed.Record review revealed no additional information related to the complaint.Therefore, this investigation is unable to determine a probable cause for all complaints and the conclusion code cause not established will be used.

Brand Name
Precision? Montage? MRI
Common Device Name
Stimulator, Spinal-Cord, Totally Implanted For Pain Relief
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel E91 T 862
EI   E91 T862
Manufacturer Contact
ricardo amaro castro
25155 rye canyon loop
valencia, CA 91355
+1(320)800-7570
MDR Report Key50941952
Report Number3006630150-2026-06263
Device Sequence Number21229749
Product Code LGW
UDI-Device Identifier08714729905943
UDI-Public(01)08714729905943(17)210115(10)360242
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P030017
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/15/2021
Device Model NumberSC-1200
Device Catalogue NumberSC-1200
Device Lot Number360242
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2026
Initial Report FDA Received Date09/30/2026
Date Device Manufactured01/16/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexFemale
Patient Weight171 LB